# SDR REXA2022062801406

- Difficulty date: April 23, 2022
- Submitted: June 28, 2022
- Operation: Air carrier
- Aircraft: N917XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15155
- Aircraft time: 32,983 hours, 22,625 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: None
- Part number: CN6242030205
- Condition: Worn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH LOWER TRANSCOWL LATCH DOOR HINGE HOUSING HINGE PIN HOLES ELONGATED	REPLACED LH LOWER TRANSCOWL LATCH DOOR HINGE HOUSING.
